# SDR CALA2021092401668

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348050000000
- Condition: Corroded
- Location: Frms 66-70 S3l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FASTENERS AND ADJACENT STRUCTURES 7113VC AND 7102VC HOLE AND SURROUNDING STRUCTURES BTW FRAME 66-70 STRG 3L-3R IAW SRM 53-41-11-283-865 REV.137 INSTALLED 2EA DOUBLERS ON AREA 7102VC AND 7113VC IAW A320 SRM 51-42-11, SRM 51-43-00 REV 137 AND EO A320 53-10867-00-W AND ECRA 5331-02747. REPAIR CLASSIFIED AS MAJOR INTERM REPAIR WITH REPETIVE INSPECTION PER ECRA 5331-02747 DATED 08/19/2021. DETAILED REPAIR ACCOMPLISHED LHT-PR NR 5001085354-0010. AS PER ECRA 5331-02747, ON OR BERFORE THE ACCUMULATION OF 89,400 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION PER PART 2 OF LATEST REVISION OF ECRA 5331-02747. THE NOTED THRESHOLD. TO BE DETERMINED BY ENGINEERING BEFORE THE AIRCRAFT REACHES PART 2 OF ECRA 5331-02747 READS AS FOLLOWS; INSPECTION REQUIRED
